# SDR AALA202012029007

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Aircraft time: 57,837 hours, 33,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD LEFT HAND COAT CLOSET 14-2 EMERGENCY FLOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB AT FORWARD EMERGENCY LIGHT, PER AMM 33-50-00.
